DSpace

King Saud University Repository >
King Saud University >
KNOWLEDGE CENTERS >
The Excelent Center of Science & Mathematic Education >
The Excelent Center of Science & Mathematic Education >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/4890

Title: Decomposition method for one dimensional biharmonic equations
Authors: Khalifa, A.K.
Keywords: Method
Equation
Adomian
Decomposition
Biharmonic
Dimensional
Method
تاريخ النشر: 2006
Publisher: Inderscience enterprises
Citation: International Journal of Simulation and Process Modelling: 2(1-2); 59–64
Abstract: This paper deals with the study of the numerical solution of biharmonic equations in one dimension. Biharmonic equations appear frequently in many areas of engineering and physics representing some phenomena. The solution of such problems have been tackled by many authors. In this paper, a numerical method based on the Adomian decomposition method is introduced for the approximate solution of the equations. The obtained results are presented where only a few terms are required to obtain a good approximation to the solution. This shows that the method is accurate and efficient.
URI: http://hdl.handle.net/123456789/4890
ISSN: 1740-2123
يظهر في المجموعات:The Excelent Center of Science & Mathematic Education

:الملفات في هذا العنصر

ملف وصف حجمالنوع
The decomposition method for one dimensional biharmonic equations.pdf161.25 kBAdobe PDFعرض\u0641تح

جميع جميع الابحاث محمية بموجب حقوق الطباعة، جميع الحقوق محفوظة.

 

البرمجيات DSpace حقوق المؤلف © 2002-2009 معهد ماساتشوستس للتكنولوجيا و Hewlet Packard - التغذية الراجعة